A Categorical Approach to Syntactic Monoids (bibtex)
by Jiří Adámek, Stefan Milius, Henning Urbat
Reference:
A Categorical Approach to Syntactic Monoids (Jiří Adámek, Stefan Milius, Henning Urbat), In Log. Methods Comput. Sci., vol. 14(2:9), pp. 34 pp., 2018.
Bibtex Entry:
@Article{amu18,
  author = 	 {Ji\v{r}\'\i\ Ad\'amek and Stefan Milius and Henning Urbat},
  title = 	 {A Categorical Approach to Syntactic Monoids},
  journal = 	 {Log.~Methods Comput.~Sci.},
  year = 	 {2018},
  OPTkey = 	 {},
  volume = 	 {14},
  number = 	 {2:9},
  pages = 	 {34 pp.},
  OPTmonth = 	 {},
  OPTnote = 	 {},
  OPTannote = 	 {}
}
Powered by bibtexbrowser